MathSciNet Relay Station
MathSciNet bibliographic data
MR1168868 (93c:62155) 62M40
Bektashov, S.; Yadrenko, M. I. Statistical estimates for the unknown mean of a homogeneous and isotropic random field. (Russian) Vychisl. Prikl. Mat. (Kiev) No. 73 (1992), 71--78; translation in J. Math. Sci. 71 (1994), no. 5, 2682–2688
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement